| Model Number |
DIGITALDIAGNOST C90 |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost c90 is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost c90 indicating that detector dropped and wanted to check logs.The device was in clinical use and there was no patient or user harm.The field service engineer (fse) performed analysis and concluded that the detector had been dropped.No artifacts were found during checking.The system logs showed a medium drop event, but the detector had no visible physical damage.The fse successfully completed detector calibrations and confirmed that no artifacts were present.The system was then returned to clinical use.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
Event or Problem Description
It was reported that the detector was dropped and wanted to check logs.The device was in clinical use and there was no patient or user harm.